# SDR CALA2025120111613

- Difficulty date: November 22, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- Aircraft time: 112,647 hours, 26,607 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1024159
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY  BS 760, LT SIDE, NEAR S25L, FRAME HAS A DENT.  DENTED FRAME WAS REPAIRED IAW EA 757-5330-13-A4207 REV- PRELIMIN ARY 1,2, AND 3. PARTS FABRICATED IAW EA 757-5330-A4207 FIG 3 AND BAC5300-2.  ACCOMPLISHED ECRA 5330-07659 REV-. PART 1.
